MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Catalog Number AC7087-095-20-B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, during a radial access carotid stent procedure, the user observed a kink and a small hole on a zebra catheter after completion of the procedure and following removal of the device from the patient.The procedure was completed successfully and without reported patient injury, and the device was set aside for return evaluation.The user reported that no resistance or torquing was encountered during use.Evaluation of the returned device confirmed a catheter breach/fracture approximately 12 cm from the hub, as evidenced by fluid leakage during flushing.Three kink locations were identified along the catheter shaft; however, only one location exhibited a confirmed breach/fracture, with the remaining kink regions showing no visible breach characteristics.Microscopic and visual inspection of the fracture region showed uniform reinforcement cut spacing with no indication of reinforcement fracture.The observed damage pattern was consistent with localized overstretching between reinforcement cuts resulting in shearing of the outer jacket and a slight opening of the internal ptfe liner.No evidence of design or manufacturing nonconformance (e.G., improper lamination, abnormal feed gap, exposed reinforcement, or structural anomaly) was identified.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24310855
Report Number3015614-2026-00002
Device Sequence Number4838087
Product Code DQY
UDI-Device Identifier00857545008233
UDI-Public00857545008233
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2026
Device Catalogue NumberAC7087-095-20-B
Device Lot NumberFG250717D-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale